# SDR DALA2021032901870

- Difficulty date: March 28, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 59,634 hours, 7,702 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3318 DOOR 2L INDICATES OPEN ON ECAM WHEN DOOR IS CLOSED. CORRECTIVE ACTION: CYCLED DOOR ARM SEVERAL TIMES. OPS CKS OK. (7288240)
